# SDR AALA980267

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV305610A
- Condition: Defective
- Location: 'B' Hyd System
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

JFK - FLT 1195 - AFTER TAKEFF JFK, HYDRAULIC SYSTEM 'B' INDICATED A QUANTITY LOSS.  AIRCRAFT AIR INTERRUPTED AND RETURNED TO JFK AND LANDED WITHOUT FURTHER INCIDENT.  FOUND SYSTEM 'B' ELECTRIC PUMP LEAKING FROM SHAFT.  REPLACED PUMP, CHANGED FILTERS AND SERVICED SYSTEM.  SYSTEM GROUND AND LEAKED CHECKED NORMAL OPERATION.  (M)
